MathSciNet Relay Station
MathSciNet bibliographic data
MR393214 (52 #14024) 20C05
Ullom, Stephen V. Nontrivial lower bounds for class groups of integral group rings. Illinois J. Math. 20 (1976), no. 2, 361–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement